Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Relations between Stiefel-Whitney classes of manifolds

Authors: Edgar H. Brown Jr. and Franklin P. Peterson
Journal: Bull. Amer. Math. Soc. 69 (1963), 228-230
MathSciNet review: 0146850
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, On formulae of Thom and Wu, Proc. London Math. Soc. 11 (1961), 741-752. MR 139177
  • 2. E. H. Brown, Nonexistence of low dimension relations between Stiefel-Whitney classes, Trans. Amer. Math. Soc. 104 (1962), 374-382. MR 142128
  • 3. A. Dold, Vollständigkeit der Wuschen Relation zwischen den Stiefel-Whitneyschen Zahlen differenzierbarer Mannigfaltigkeiten, Math. Z. 65 (1956), 200-206. MR 79765
  • 4. N. E. Steenrod, The cohomology algebra of a space, Enseignement Math. 7 (1961), 153-178. MR 160208

Additional Information

PII: S 0002-9904(1963)10928-3